default-icon
Regarding Pedal odema
Hi,my aunt aged 66yrs suffrn from Pedal odema since 15dys,shez on amlodipine treatment since 5yrs,nw switched on to telmisartan ,various tests  LFT,creatinine found to b nrml,AEC found to b higher side,Vit.D found to b lower side,shez complaing of loss of appetite,Vit.B12 on lowr side as well,ECG is norml,suggest reasn
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
hey ,maily there are 3 causes kidney ,liver ,and heart problems lead to edema , with your investigation report kidney ,liver seems to be normal ,since elevated AEC it can be allergic edema ,rule out cardiac causes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.